U.S. doctors online nowAsk doctors free
Spain
A 56-year-old female asked:

Have done chemo and am doing herceptin (trastuzumab) for breast cancer. have backache between shoulder blades and neck. herceptin (trastuzumab) or could the cancer be back?

2 doctor answers4 doctors weighed in
Dr. Sewa Legha
Medical Oncology 51 years experience
It isn't due to Herc: Pain between the shoulder blades can be caused by any number of reasons/causes including muscle pull or sprain. It is not likely to be due to herceptin (trastuzumab). So make sure that your oncologist is aware of this development and may consider checking you for any recurrence of your cancer in the bones(spine and or ribs). This can be determined with a bone scan or another imaging test.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Andrew Turrisi
Radiation Oncology 48 years experience
I'd bet neupogen: But check your oncologist, it could be either. Details of breast cancer (tnm, other receptors) i only know you are her-2-neu + by use of trastuzumab. Talk to your doctor before jumping to conclusions.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 36-year-old member asked:
What do I need to know about herceptin (trastuzumab) after breast cancer?
1 doctor answer4 doctors weighed in
A 48-year-old member asked:
Does being on herceptin (trastuzumab) for breast cancer cause you to gain weight?
3 doctor answers5 doctors weighed in
A 38-year-old member asked:
Why is herceptin (trastuzumab) licensed for use of advanced but not early breast cancer?
3 doctor answers5 doctors weighed in
Last updated Apr 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.